On the Structures of Positively Curved Manifolds with Certain Diameter.
Mathematische Zeitschrift, Tome 127 (1972), pp. 75-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171755,
author = {Katsuhiro Shiohama and Takashi Sakai},
title = {On the {Structures} of {Positively} {Curved} {Manifolds} with {Certain} {Diameter.}},
journal = {Mathematische Zeitschrift},
pages = {75--82},
year = {1972},
volume = {127},
zbl = {0252.53037},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171755/}
}
Katsuhiro Shiohama; Takashi Sakai. On the Structures of Positively Curved Manifolds with Certain Diameter.. Mathematische Zeitschrift, Tome 127 (1972), pp. 75-82. http://geodesic.mathdoc.fr/item/MZ_1972__127_171755/